# SDR SWAA2016072254159

- Difficulty date: June 21, 2016
- Submitted: July 25, 2016
- Operation: Air carrier
- Aircraft: N646SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28331
- Aircraft time: 60,902 hours, 47,687 cycles
- System (JASC): 5755 · Spoilers
- Part: Fitting
- Part number: 6550817
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 GROUND SPOILER ACTUATOR FITTING CLIP CRACKED.  R & R CLIP IAW SRM AND DWG.
